MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SOUNDSTAR ECO GE 10F CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER INC SOUNDSTAR ECO GE 10F CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number 10439072
Medical Device Problem Codes Communication or Transmission Problem (2896); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a soundstar catheter and the catheter was not recognized by the s70 ultrasound system when it was connected to the piu on the carto 3 system.Changing out the ultrasound system and the swiftlink cable did not resolve the issue.Connecting a dummy catheter resolved the issue.They then replaced the soundstar catheter and the issue was resolved, and the procedure was then continued.There was no adverse event reported on the patient.This event was originally assessed as not mdr reportable.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and soundstar magnetic, recognition, and visualization testing of the returned device were performed.Visual analysis of the returned device revealed two cuts on the shaft and internal components exposed.This finding is mdr reportable.
 
Additional Manufacturer Narrative
The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.A visual inspection and soundstar magnetic, recognition, and visualization testing of the returned device were performed in accordance with j&j medtech procedures.Visual analysis of the returned device revealed two cuts on the shaft and internal components exposed, additionally the shaft was bent.A soundstar magnetic, recognition, and visualization testing was performed, and the device failed as error 6150 appeared on the system due to an internal printed circuit board (pcb) issue.Resistance values at the connector area were verified and found within specifications.The pcb area was visually inspected, and no anomalies were found.A device history record was performed for the finished device batch number, and no internal actions were identified.The issue reported by the customer was confirmed.The potential cause of the pcb issue could not be established conclusively.The potential cause of the bent and cut shaft could be related to the handling/shipping of the device after the procedure; however, this could not be conclusively determined.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
SOUNDSTAR ECO GE 10F CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SIEMENS LTD. SEOUL
venture bldg 2, office 112 601
pohang technopark, jigok-dong
gyeongbuk 790-8 34
KS   790-834
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24096663
Report Number2029046-2026-00218
Device Sequence Number10209840
Product Code OBJ
UDI-Device Identifier10846835008845
UDI-Public(01)10846835008845(17)260903(10)G4186631
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Catalogue Number10439072
Device Lot NumberG4186631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOUNDSTAR ECO GE 10F CATHETER.; SOUNDSTAR ECO GE 10F CATHETER.; SWIFTLINK CABLE.; THMCL SMTCH SF BID, TC, D-F.; UNK_CARTO 3.
Patient SexUnknown